<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 14, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1977 Vol. 14, No. 2, 85—121
A note on pseudo-contractive mappings
S.H. Rhee
Bull. Korean Math. Soc. 1977 Vol. 14, No. 2, 85—88
Homgren's theorem and its application to the wave operator
Jongsik Kim
Bull. Korean Math. Soc. 1977 Vol. 14, No. 2, 89—95
Some remarks on $DCS/x$ spaces
Joo Ho Kang
Bull. Korean Math. Soc. 1977 Vol. 14, No. 2, 97—101
A study on the operator $L_K$
Taeboo Kim
Bull. Korean Math. Soc. 1977 Vol. 14, No. 2, 103—115
Atiyah-singer index theorem and its application
Eulyong Pak and Dong Pyo Chi
Bull. Korean Math. Soc. 1977 Vol. 14, No. 2, 117—121

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd